# SDR SWAA2025021997500

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 59,934 hours, 31,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM: L1 DOOR ASSIST HANDLES LOOSE<[01] SECURED ASSIST HANDLES IAW B737NG AMM 52-11-31-401-NG (FORWARD ENTRY DOOR LINING - REMOVAL/INSTALLATION - PERMANENT);[02] VERIFIED SECURED ASSIST HANDLES IAW B737NG AMM 52-11-31-401-NG (FORWARD ENTRY DOOR LINING - REMOVAL/INSTALLATION - PERMANENT)
